EconPapers    
Economics at your fingertips  
 

Improving international diversification benefits for US investors

José Luis Miralles-Marcelo, María del Mar Miralles-Quirós and José Luis Miralles-Quirós
Authors registered in the RePEc Author Service: José Luis Miralles Quirós and Jose Luis Miralles Marcelo

The North American Journal of Economics and Finance, 2015, vol. 32, issue C, 64-76

Abstract: There are two main questions that have attracted considerable attention in the financial literature over the last few years: whether international diversification benefits are still substantial in the current context of increasing market correlations and which approach provides better results in terms of out-of-sample returns and risk. In this context, the aim of this study is to provide empirical evidence about the economic gains that a US investor could obtain with a dynamic strategy based on the use of time varying returns and volatility forecasts from a multivariate VAR–DCC approach for the exchange trade funds of US, UK and Japan which are the most actively traded on the New York Stock Exchange in recent years. These findings are relevant not only for academics, but also for practitioners, especially for professional portfolio managers.

Keywords: Multivariate VAR–DCC; International diversification; Exchange trade funds; Performance evaluation (search for similar items in EconPapers)
JEL-codes: G10 G11 G14 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1062940815000133
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecofin:v:32:y:2015:i:c:p:64-76

DOI: 10.1016/j.najef.2015.01.005

Access Statistics for this article

The North American Journal of Economics and Finance is currently edited by Hamid Beladi

More articles in The North American Journal of Economics and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecofin:v:32:y:2015:i:c:p:64-76